# SDR DALA2016090906478

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, CRACKED LONG 4 LT AND 5 LT STA Y=1437 AT AFT ACCESSORY COMPARTMENT.  LONGERONS 4 LT AND 5 LT STA Y=1437 WERE REPAIRED IAW SRM 53-02, FIGURE 18.
